# SDR 96ZZZX1446

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7243R
- Make and model: Beech 1900C
- Aircraft serial: UB24
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolt
- Condition: Jammed
- Location: Gust Lock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA/NAS - FLT 429 - PILOT REPORT:  SHORTLY AFTER TAKEOFF, EXPERIENCED EXTREME DIFFICULTY CONTROLLING THE ACFT PITCH ATTITUDE.  CREW DECLARED AN EMERGENCY, RETURNED TO MIA AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED CONTROL COLUMN, DETERMINED A BOLT TO BE INSTALLED IN THE GUST LOCK.  REMOVED BOLT, INSPECTED CONTROL COLUMN FOR DAMAGE AND FREEDOM OF MOVEMENT.  NO DEFECTS NOTED.  AIRCRAFT RELEASED.
